I've been on 8mg of subs for a week now. I take half a tab every 8 hours and im experiencing some issues, which i don't know if it's the subs or withdrawals. I was 60 mg of oxy and 25 mg of fents. The first 2 days were great i was feeling myself again i had waited 3 days of withdrawal be for starting the subs. A week in i have started to get some troubling effects. I found that my breathing is really shallow, i wake up drenched in sweat like I've just dipped onto a pool. I don't know if this is a side effect of the subs or withdrawal of opiates. Should i be in a higher or lower dosage of suboxone.
I was on subs 2mg cut into 5 so one 2 mg lasted me 5 days n was on for 3 months i stopped n am now on day 9. still going thru withdrawl (withdrawal) but managable. i will still be going thru this fo 2weeks or more. just remeber that a slow taper is best hut dont stay on too long because subs have a long half life. n the breathing may be from subs. the sweating to but sweating comes from lots of things talk to ur dr about the breathing. this will b a long journey but as long as ur hrad is in it u will get thru this. its not easy but we put our body thru garbage and now is the time to get our body rid of it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST